# SDR DXTA2018031200705

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800029
- Aircraft time: 11,496 hours, 7,578 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE WAS OVERLY SENSITIVE DURING TAXI OUT. AFTER PARKING THE LEFT OUTBOARD WHEEL HUB WAS SMOKING AND HAD A BURNING SMELL.
